# SDR 97ZZZX5215

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58251
- Make and model: Hughes 369D
- Aircraft serial: 880317D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 369D25420
- Condition: Galled
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX DISASSEMBLED FOLLOWING CHIP LIGHT INDICATION.  FOUND OUTPUT SHAFT DUPLEX BEARING SET BAD.  INNER RACE OF BEARING SEVERELY GALLED AND FLAKING.  SUBMITTER STATED THIS WAS THE SECOND OCCURRENCE OF THIS TYPE FAILURE WITHIN  600 HOURS, AND 17 MONTHS.  EXXON 2380 OIL USED.
